Alert archive / Mississippi / River Flood Warnings in 2021
River Flood Warning 51, NWS Memphis, TN
NWS Memphis, TN issued this river flood warning at Mar 31, 2021, 9:19 AM CDT for Lafayette County, Marshall County, Union County, Mississippi. It was in force for 22 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2021, 9:19 AM CDT (14:19 UTC)
- Expired
- Apr 1, 2021, 7:00 AM CDT
- In force
- 22 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Lafayette County, MS, Marshall County, MS, Union County, MS
The radar
The Memphis radar (KNQA), 105 km from the middle of the area, began a volume at 14:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Tallahatchie River at Etta (ETAM6). The gauge peaked at 24.92 ft at Apr 1, 2021, 3:00 AM CDT.
- Action stage
- 20 ft
- Minor stage
- 25 ft
- Moderate stage
- 28 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07268000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
304
WGUS44 KMEG 311419
FLWMEG
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Memphis TN
919 AM CDT Wed Mar 31 2021
...The National Weather Service in Memphis TN has issued a Flood
Warning for the following rivers in Mississippi...
Coldwater River near Sarah
Coldwater River at Marks
Little Tallahatchie Canal at Etta near New Albany
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at weather.gov/memphis.
The next statement will be issued as conditions warrant.
&&
MSC137-143-011445-
/O.NEW.KMEG.FL.W.0052.210331T1419Z-210401T1435Z/
/SARM6.1.ER.210331T1257Z.210331T1800Z.210401T0834Z.NO/
919 AM CDT Wed Mar 31 2021
The National Weather Service in Memphis has issued a
* Flood Warning for
the Coldwater River near Sarah.
* From this morning to Thursday morning.
* At 8:00 AM CDT Wednesday the stage was 18.1 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 22.5 feet
this afternoon. It will then fall below flood stage late tonight.
* Impact...At 23.0 feet, numerous homes in Marks are flooding.
&&
LAT...LON 3481 9028 3481 9014 3452 9013 3452 9033
3475 9033
$$
MSC071-093-145-010945-
/O.NEW.KMEG.FL.W.0051.210331T1419Z-210401T0941Z/
/ETAM6.1.ER.210329T0033Z.210331T1800Z.210401T0340Z.NO/
919 AM CDT Wed Mar 31 2021
The National Weather Service in Memphis has issued a
* Flood Warning for
the Little Tallahatchie Canal at Etta near New Albany.
* From this morning to late tonight.
* At 9:00 AM CDT Wednesday the stage was 23.8 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
this morning to a crest of 26.5 feet this afternoon. It will then
fall below flood stage late this evening.
* Impact...At 26.0 feet, County Highway 47 near Mud Creek and Mill
Creek has 6 to 12 inches of water over it. Several thousand acres
of crop land are flooded.
&&
LAT...LON 3465 8944 3465 8910 3446 8912 3434 8925
3440 8944
$$
MSC119-020230-
/O.NEW.KMEG.FL.W.0053.210401T0000Z-210402T1200Z/
/MKSM6.1.ER.210401T0000Z.210401T0000Z.210402T0600Z.NO/
919 AM CDT Wed Mar 31 2021
The National Weather Service in Memphis has issued a
* Flood Warning for
the Coldwater River at Marks.
* From this evening to Friday morning.
* At 8:00 AM CDT Wednesday the stage was 38.7 feet.
* Flood stage is 39.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to flood stage, cresting
at 39.0 feet this evening. It will then fall below flood stage
early Friday morning.
* Impact...At 39.0 feet, low-lying farm land is flooded in northern
Quitman County.
&&
LAT...LON 3452 9042 3452 9013 3436 9007 3421 9010
3421 9046 3443 9045
$$
MJ1 follow-up statement
838
WGUS84 KMEG 010131
FLSMEG
Flood Statement
National Weather Service Memphis TN
831 PM CDT Wed Mar 31 2021
...The Flood Warning is extended for the following rivers in
Mississippi...
Little Tallahatchie Canal at Etta near New Albany
Yalobusha River at Calhoun City
...The Flood Warning continues for the following rivers in
Mississippi...
Coldwater River near Sarah
Coldwater River at Marks
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Additional information is available at weather.gov/memphis.
The next statement will be issued as conditions warrant.
&&
MSC137-143-011100-
/O.EXT.KMEG.FL.W.0052.000000T0000Z-210401T1053Z/
/SARM6.1.ER.210331T1257Z.210331T2000Z.210401T0453Z.NO/
831 PM CDT Wed Mar 31 2021
...The Flood Warning is now in effect until late tonight...
The Flood Warning continues for
the Coldwater River near Sarah.
* Until late tonight.
* At 8:00 PM CDT Wednesday the stage was 19.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring.
* Forecast...The river is expected to fall below flood stage late
this evening and continue falling to 8.9 feet Monday evening.
* Impact...At 20.0 feet, Several homes in Marks are flooded. Farm
land flooding is widepread.
&&
LAT...LON 3481 9028 3481 9014 3452 9013 3452 9033
3475 9033
$$
MSC071-093-145-011200-
/O.EXT.KMEG.FL.W.0051.000000T0000Z-210401T1200Z/
/ETAM6.1.ER.210329T0033Z.210329T0615Z.210401T0600Z.NO/
831 PM CDT Wed Mar 31 2021
...The Flood Warning is now in effect until tomorrow morning...
The Flood Warning continues for
the Little Tallahatchie Canal at Etta near New Albany.
* Until Thursday morning.
* At 8:00 PM CDT Wednesday the stage was 24.6 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 25.0 feet
just after midnight tonight.
* Impact...At 25.0 feet, Extensive crop land flooding is occurring,
mainly between State Highway 30 and County Highway 46. Water is
beginning to cover the unpaved portion of Union County Highway 47
near Mud Creek.
&&
LAT...LON 3465 8944 3465 8910 3446 8912 3434 8925
3440 8944
$$
MSC013-011300-
/O.EXT.KMEG.FL.W.0049.000000T0000Z-210401T1248Z/
/CCTM6.1.ER.210331T1132Z.210331T1945Z.210401T0648Z.NR/
831 PM CDT Wed Mar 31 2021
...The Flood Warning is now in effect until tomorrow morning...
The Flood Warning continues for
the Yalobusha River at Calhoun City.
* Until Thursday morning.
* At 8:15 PM CDT Wednesday the stage was 24.0 feet.
* Flood stage is 23.0 feet.
* Minor flooding is occurring and minor flooding is forecast. This
approaches the flood of record.
* Forecast...The river is expected to fall below flood stage just
after midnight tonight and continue falling to 16.6 feet Saturday
evening.
* Impact...At 24.0 feet, Extensive agriculture flooding is
occurring. Access to low-lying areas restricted due to flood
waters covering secondary roads.
&&
LAT...LON 3389 8944 3397 8914 3377 8914 3376 8942
$$
MSC119-021200-
/O.CON.KMEG.FL.W.0053.000000T0000Z-210402T1200Z/
/MKSM6.1.ER.210401T0600Z.210401T0600Z.210402T0600Z.NO/
831 PM CDT Wed Mar 31 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Coldwater River at Marks.
* Until Friday morning.
* At 8:00 PM CDT Wednesday the stage was 39.0 feet.
* Flood stage is 39.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to crest at 39.0 feet just after
midnight tonight. It will then fall below flood stage early Friday
morning.
* Impact...At 39.0 feet, Low-lying farm land is flooded in northern
Quitman County.
&&
LAT...LON 3452 9042 3452 9013 3436 9007 3421 9010
3421 9046 3443 9045
$$
mmWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Mar 31, 6:31 AM CDT, 2 hours 48 minutes earlier.
Area forecast discussion, Mar 31, 6:31 AM CDT, 2 hours 48 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Memphis TN
631 AM CDT Wed Mar 31 2021
.UPDATE...
Updated for 12Z Aviation Forecast Discussion below.
&&
.PREV DISCUSSION... /issued 507 AM CDT Wed Mar 31 2021/
DISCUSSION...
A busy morning across the Mid-South. Latest KNQA radar shows a
broken line of thunderstorms moving across north Mississippi at
this hour. Storms are currently sub-severe, however, a lone severe
storm moved through northeast Mississippi just a couple hours
ago with several reports of damage. The current storms are
expected to continue to move east over the next couple of hours,
before exiting the area.
Latest surface analysis places a cold front nearly parallel to
I-40. Behind the front, post-frontal winds are currently in the
20-25 mph range with gusts as high as 35 mph. These winds will
spread south as the front sinks south, but will be short-lived.
Scattered post-frontal showers will also develop across much of
the area this morning and continue into the afternoon hours as the
main trough begins to swing through.
An unusually cold 1038mb surface high will build into the Mid-
South by Thursday morning. Low temperatures will drop below
freezing across rural parts of west Tennessee and eastern
Arkansas. The rest of the area may see a light frost if the winds
can decouple and go calm. A more widespread freeze is likely
Friday morning, as the surface high becomes nearly centered over
the region. Temperatures will fall to around 30 near the Delta,
with mid to upper 20s across the rest of the region. I will go
ahead and issue a freeze watch for Thursday morning and Friday
morning. A frost advisories may be needed tonight for areas that
don't meet freeze criteria.
The long term forecast features dry conditions and warming
temperatures as a ridge of high pressure builds in across the
southern United States. Expect highs to climb into the upper 70s
by early next week. The first chance of appreciable rain won't
arrive until late next week.
AC3
&&
.AVIATION...
12Z TAFs
-SHRA should exit northeast MS this morning. Otherwise, transition
to VFR has occurred more rapidly than guidance earlier suggested.
Post-cold frontal winds will remain the primary focus, as winds
decrease toward 00Z.
PWB
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Freeze Watch from late Thursday night through Friday morning for
Clay-Craighead-Crittenden-Cross-Greene-Lee AR-Mississippi-
Phillips-Poinsett-St. Francis.
Freeze Watch from late tonight through Thursday morning for
Crittenden-Cross.
Freeze Warning from 1 AM to 9 AM CDT Thursday for Clay-Craighead-
Greene-Mississippi-Poinsett.
MO...Freeze Watch from late Thursday night through Friday morning for
Dunklin-Pemiscot.
Freeze Warning from 1 AM to 9 AM CDT Thursday for Dunklin-
Pemiscot.
MS...Freeze Watch from late Thursday night through Friday morning for
Alcorn-Benton MS-Calhoun-Chickasaw-Coahoma-DeSoto-Itawamba-
Lafayette-Lee MS-Marshall-Monroe-Panola-Pontotoc-Prentiss-
Quitman-Tallahatchie-Tate-Tippah-Tishomingo-Tunica-Union-
Yalobusha.
Flash Flood Watch until 9 AM CDT this morning for Calhoun-
Chickasaw-Itawamba-Lee MS-Monroe-Pontotoc-Prentiss-
Tishomingo-Union.
TN...Freeze Watch from late Thursday night through Friday morning for
Benton TN-Carroll-Chester-Crockett-Decatur-Dyer-Fayette-
Gibson-Hardeman-Hardin-Haywood-Henderson-Henry-Lake-
Lauderdale-Madison-McNairy-Obion-Shelby-Tipton-Weakley.
Freeze Watch from late tonight through Thursday morning for
Fayette-Hardeman-Hardin-McNairy-Shelby.
Freeze Warning from 1 AM to 9 AM CDT Thursday for Benton TN-
Carroll-Chester-Crockett-Decatur-Dyer-Gibson-Haywood-
Henderson-Henry-Lake-Lauderdale-Madison-Obion-Tipton-
Weakley.
&&Hazardous weather outlook, Mar 31, 5:44 AM CDT, 3 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Memphis TN 544 AM CDT Wed Mar 31 2021 ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017- 020>024-TNZ001>004-019>022-048>055-088>092-011245- Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay- Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur- Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood- Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS- Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot- Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis- Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley- Yalobusha- 544 AM CDT Wed Mar 31 2021 This hazardous weather outlook is for portions of East Arkansas... the Missouri Bootheel...North Mississippi...and West Tennessee. .DAY ONE...Today and Tonight Freezing temperatures are likely late tonight into tomorrow morning, mainly along and north of a line from Harrisburg, Arkansas to Jackson, Tennessee. A freeze warning is in effect. Elsewhere, frost is possible. An advisory may be needed for the remainder of the Mid-South. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday Freezing temperatures are likely Thursday morning, mainly along and north of a line from Harrisburg, Arkansas to Jackson, Tennessee. A freeze warning has been issued. Freezing temperatures are possible across the entire Mid-South Friday morning. A freeze watch has been issued for the entire Mid-South. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time. AC3
In the hours before
Local storm report, Mar 31, 7:09 AM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
709 AM CDT WED MAR 31 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 AM TSTM WND DMG OXFORD 34.36N 89.53W
03/31/2021 LAFAYETTE MS COUNTY OFFICIAL
REPORTS OF POWERLINES AND TREES DOWN ACROSS THE OXFORD
AREA.
&&
SGWLocal storm report, Mar 31, 7:20 AM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
720 AM CDT WED MAR 31 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM TSTM WND DMG 2 NE AMORY 34.01N 88.46W
03/31/2021 MONROE MS COUNTY OFFICIAL
NUMEROUS TREES DOWN IN THE WEST END OF PHILLIPS
SCHOOLHOUSE RD. NEAR DAYCARE.
&&
SGWLocal storm report, Mar 31, 7:23 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
723 AM CDT WED MAR 31 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0722 AM FLASH FLOOD CALHOUN CITY 33.86N 89.31W
03/31/2021 CALHOUN MS COUNTY OFFICIAL
SHERIFF REPORT OF SWIFT WATER RESCUES AROUND CALHOUN
CITY.
&&
SGWLocal storm report, Mar 31, 7:29 AM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
729 AM CDT WED MAR 31 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 AM TSTM WND DMG NETTLETON 34.09N 88.62W
03/31/2021 LEE MS COUNTY OFFICIAL
ROOF BLOWN OFF HOME ON MAIN ST. IN NETTLETON
&&
SGWLocal storm report, Mar 31, 7:42 AM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
742 AM CDT WED MAR 31 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM FLASH FLOOD 6 ESE SAVANNAH 35.19N 88.13W
03/30/2021 HARDIN TN FIRE DEPT/RESCUE
A BRIDGE LOCATED ON HWY 203 NEAR THE BURNT CHURCH
COMMUNITY CENTER IS UNDERMINED.
&&
SGWLocal storm report, Mar 31, 8:51 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
851 AM CDT WED MAR 31 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0804 AM FLASH FLOOD 5 SSE NEW WREN 33.90N 88.58W
03/31/2021 MONROE MS BROADCAST MEDIA
ADAMS ROAD IS COMPLETELY UNDERWATER AND IMPASSABLE DUE
TO FLOODWATERS.
&&
MJThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 7:50 PM CDT | Areal Flood Advisory | MEG | DeSoto, Tunica | 3 hr |
| Mar 30, 7:56 PM CDT | Flash Flood Warning | MEG | DeSoto | 3 hr |
| Mar 30, 9:30 PM CDT | Severe Thunderstorm Warning | MEG | Benton, Marshall | 45 min |
| Mar 30, 9:54 PM CDT | Flash Flood Warning | MEG | Benton, DeSoto, Marshall, Tate, Tunica | 3 hr |
| Mar 30, 11:40 PM CDT | Severe Thunderstorm Warning | MEG | Calhoun, Chickasaw | 50 min |
| Mar 31, 12:17 AM CDT | Tornado Warning | MEG | Calhoun, Chickasaw | 28 min |
| Mar 31, 12:27 AM CDT | Flash Flood Warning | MEG | Calhoun, Chickasaw, Monroe, Pontotoc, Yalobusha | 3 hr |
| Mar 31, 12:41 AM CDT | Severe Thunderstorm Warning | MEG | Chickasaw, Lee, Monroe | 49 min |
| Mar 31, 12:52 AM CDT | Tornado Warning | MEG | Chickasaw, Lee, Monroe | 10 min |
| Mar 31, 1:01 AM CDT | Severe Thunderstorm Warning | MEG | Monroe | 14 min |
| Mar 31, 1:24 AM CDT | Severe Thunderstorm Warning | MEG | Itawamba, Monroe | 51 min |
| Mar 31, 1:53 AM CDT | Tornado Warning | MEG | Monroe | 22 min |
| Mar 31, 2:24 AM CDT | Flash Flood Warning | MEG | Monroe | 3 hr |
| Mar 31, 3:16 AM CDT | Special Weather Statement | MEG | Coahoma | 29 min |
| Mar 31, 3:26 AM CDT | Special Weather Statement | MEG | Panola | 34 min |
| Mar 31, 3:46 AM CDT | Areal Flood Warning | MEG | Chickasaw | 108 min |
| Mar 31, 3:49 AM CDT | Severe Thunderstorm Warning | MEG | Lafayette, Marshall, Panola | 41 min |
| Mar 31, 4:12 AM CDT | Special Weather Statement | MEG | Yalobusha | 33 min |
| Mar 31, 4:30 AM CDT | Special Weather Statement | MEG | Union | 45 min |
| Mar 31, 4:43 AM CDT | Special Weather Statement | MEG | Calhoun, Pontotoc | 32 min |
| Mar 31, 5:02 AM CDT | Special Weather Statement | MEG | Tallahatchie | 13 min |
| Mar 31, 5:05 AM CDT | Special Weather Statement | MEG | Lee | 25 min |
| Mar 31, 5:17 AM CDT | Special Weather Statement | MEG | Chickasaw | 28 min |
| Mar 31, 5:19 AM CDT | Special Weather Statement | MEG | Chickasaw | 26 min |
| Mar 31, 5:20 AM CDT | Flash Flood Warning | MEG | Calhoun, Chickasaw, Yalobusha | 3 hr |
| Mar 31, 5:26 AM CDT | Flash Flood Warning | MEG | Chickasaw | 4 hr |
| Mar 31, 5:31 AM CDT | Freeze Watch | MEG | Alcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more | 9 hr |
| Mar 31, 5:31 AM CDT | Freeze Warning | MEG | Alcorn, Benton, DeSoto, Lafayette, Marshall, Panola and 7 more | 27 hr |
| Mar 31, 5:32 AM CDT | Flash Flood Warning | MEG | Monroe | 3 hr |
| Mar 31, 5:33 AM CDT | Special Weather Statement | MEG | Itawamba, Lee | 42 min |
| Mar 31, 5:44 AM CDT | Special Weather Statement | MEG | Monroe | 31 min |
| Mar 31, 6:06 AM CDT | Special Weather Statement | MEG | Monroe | 39 min |
| Mar 31, 8:28 AM CDT | Areal Flood Warning | MEG | Alcorn, Tishomingo | 3 hr |
| Mar 31, 8:54 AM CDT | Areal Flood Warning | MEG | Calhoun, Chickasaw, Yalobusha | 3 hr |
| Mar 31, 9:01 AM CDT | Areal Flood Warning | MEG | Chickasaw, Itawamba, Lee, Monroe | 3 hr |
| Mar 31, 9:01 AM CDT | Areal Flood Warning | MEG | Chickasaw | 14 min |
| Mar 31, 9:05 AM CDT | River Flood Warning | MEG | Calhoun | 23 hr |
| Mar 31, 9:19 AM CDT | River Flood Warning | MEG | Tate, Tunica | 19 hr |
| Mar 31, 9:19 AM CDT | River Flood Warning | MEG | Quitman | 4 days |
| Mar 31, 9:20 AM CDT | Areal Flood Warning | MEG | Chickasaw, Monroe | 3 hr |
| Mar 31, 2:34 PM CDT | Frost Advisory | MEG | Calhoun, Chickasaw, Coahoma, Itawamba, Lee, Monroe and 3 more | 18 hr |
| Mar 31, 2:34 PM CDT | Freeze Warning | MEG | Alcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more | 42 hr |
Nearby
River Flood Warnings in Mississippi, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.